Show simple item record

AuthorChill, Ralphdc.contributor.author
AuthorFašangová, Evadc.contributor.author
Date of accession2019-09-12T13:42:06Zdc.date.accessioned
Available in OPARU since2019-09-12T13:42:06Zdc.date.available
Date of first publication2002dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordNonlinear evolutionary integral equationdc.subject
KeywordEuler-Bernoulli beamdc.subject
KeywordŁojasiewicz–Simon inequalitydc.subject
KeywordConvergence to studydc.subject
KeywordDecay ratedc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHIntegral equationsdc.subject.lcsh
TitleConvergence to steady states of solutions of semilinear evolutionary integral equationsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionAbteilung Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume2002source.volume
Source - Issue7source.issue
Source - Year2002source.year
Source - From page180source.fromPage
Source - To page197source.toPage
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record